On linear estimates with nearly minimum variance

Gunnar Blom

TBD mathscidoc:1701.332123

Arkiv for Matematik, 3, (4), 365-369, 1957.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:21 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{gunnar1957on,
  title={On linear estimates with nearly minimum variance},
  author={Gunnar Blom},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421613653932},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={4},
  pages={365-369},
  year={1957},
}
Gunnar Blom. On linear estimates with nearly minimum variance. 1957. Vol. 3. In Arkiv for Matematik. pp.365-369. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203421613653932.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved